# SDR DXTA2021120352890

- Difficulty date: December 2, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N304QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500143
- Aircraft time: 7,021 hours, 5,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6450LS00
- Part serial: 001720
- Condition: Defective
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG LIGHT SWITCH: UPON STARTUP EMERG LTSWITCH WAS PLACED TO ARM. EMERG LT NOT ARMED CAS MESSAGE EXTINGUISHED.  AFTER STARTUP THE EMERG LT NOT ARMED CAS ILLUMINATED AGAIN.  CREW RECYCLED SWITCH AND CAS MESSAGE EXTINGUISHED. DURING FLIGHT CREW NOTICED THAT ALL EMERG LIGHTS IN CABIN WERE ILLUMINATED AND FLICKERING. AFTER SHUTDOWN WE DETERMINED THAT THE EMERG EXIT LIGHTS TURN ON WHEN THE SWITCH IS PLACED TO ARM.  AFTER A FEW MINUTES THEY START FLICKERING // SIGNOFF// REMOVED #2 EMERGENCY LIGHTING BATTERY DUE TO FAILURE. INSTALLED NEW BATTERY IN THE #2 POSITION. PERFORMED CHARGING PROCEDURE AND COMPLETED OPS CHECKS IN REF WITH EMBRAER PHENOM 300 MAINTENANCE MANUAL CHAPT 33-52-01.
